Commentarii Mathematici Helvetici


Full-Text PDF (162 KB) | Metadata | Table of Contents | CMH summary
Volume 80, Issue 4, 2005, pp. 795–810
DOI: 10.4171/CMH/35

Published online: 2005-12-31

Invariant *-products on coadjoint orbits and the Shapovalov pairing

Anton Alekseev[1] and A. Lachowska[2]

(1) Université de Genève, Switzerland
(2) Ecole Polytechnique Fédérale de Lausanne, Switzerland

We give an explicit formula for invariant $*$-products on a wide class of coadjoint orbits. The answer is expressed in terms of the Shapovalov pairing for generalized Verma modules.

No keywords available for this article.

Alekseev Anton, Lachowska A.: Invariant *-products on coadjoint orbits and the Shapovalov pairing. Comment. Math. Helv. 80 (2005), 795-810. doi: 10.4171/CMH/35